# SDR MALA050310

- Difficulty date: March 31, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 14,837 hours, 14,467 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG NOT SHOWING UP AND LOCKED AND THE INTRANSIT LIGHT ILLUMINATED AFTER DEPARTURE.  AC AIR RETURNED TO MEM.  REPLACED UPLOCK HARNESS FOR GEAR AND DOOR UPLOCKS.  REPLACED UPLOCK RELAY GF5.  ADJUSTED LT DOOR UPLOCK ROLLER.
